Previous |  Up |  Next


Banach algebra; continuous homomorphism; $(\varphi ,\psi )$-derivation; $n$-weak amenability
In the current work, a new notion of $n$-weak amenability of Banach algebras using homomorphisms, namely $(\varphi ,\psi )$-$n$-weak amenability is introduced. Among many other things, some relations between $(\varphi ,\psi )$-$n$-weak amenability of a Banach algebra $\mathcal {A}$ and $M_{m}(\mathcal {A})$, the Banach algebra of $m\times m$ matrices with entries from $\mathcal {A}$, are studied. Also, the relation of this new concept of amenability of a Banach algebra and its unitization is investigated. As an example, it is shown that the group algebra $L^1(G)$ is ($\varphi ,\psi $)-$n$-weakly amenable for any bounded homomorphisms $\varphi $ and $\psi $ on $L^1(G)$.
[1] Bodaghi, A., Gordji, M. Eshaghi, Medghalchi, A. R.: A generalization of the weak amenability of Banach algebras. Banach J. Math. Anal. (electronic only) 3 (2009), 131-142. DOI 10.15352/bjma/1240336430 | MR 2461753
[2] Bonsall, F. F., Duncan, J.: Complete Normed Algebra. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 80 Springer, New York (1973). MR 0423029
[3] Choi, Y., Ghahramani, F., Zhang, Y.: Approximate and pseudo-amenability of various classes of Banach algebras. J. Funct. Anal. 256 (2009), 3158-3191. DOI 10.1016/j.jfa.2009.02.012 | MR 2504522 | Zbl 1179.46040
[4] Dales, H. G., Ghahramani, F., Grønbæk, N.: Derivations into iterated duals of Banach algebras. Stud. Math. 128 (1998), 19-54. MR 1489459
[5] Gordji, M. Eshaghi, Jabbari, A.: Generalization of weak amenability of group algebras. arXiv:1303.4769v1.
[6] Jabbari, A., Moslehian, M. S., Vishki, H. R. E.: Constructions preserving $n$-weak amenability of Banach algebras. Math. Bohem. 134 (2009), 349-357. MR 2597230 | Zbl 1212.46067
[7] Johnson, B. E.: Cohomology in Banach Algebras. Mem. Am. Math. Soc. vol. 127 AMS, Providence, R.I. (1972). MR 0374934 | Zbl 0256.18014
[8] Johnson, B. E.: Weak amenability of group algebras. Bull. Lond. Math. Soc. 23 (1991), 281-284. DOI 10.1112/blms/23.3.281 | MR 1123339 | Zbl 0757.43002
[9] Lau, A. T.-M., Loy, R. J.: Weak amenability of Banach algebras on locally compact groups. J. Funct. Anal. 145 (1997), 175-204. DOI 10.1006/jfan.1996.3002 | MR 1442165 | Zbl 0890.46036
[10] Losert, V.: The derivation problem for group algebras. Ann. Math. (2) 168 (2008), 221-246. MR 2415402 | Zbl 1171.43004
[11] Mewomo, O. T., Akinbo, G.: A generalization of the $n$-weak amenability of Banach algebras. An. Ştiinţ. Univ. ``Ovidius'' Constanţa, Ser. Mat. 19 (2011), 211-222. MR 2785698 | Zbl 1224.46095
[12] Moslehian, M. S., Motlagh, A. N.: Some notes on $(\sigma,\tau)$-amenability of Banach algebras. Stud. Univ. Babes-Bolyai Math. 53 (2008), 57-68. MR 2487108 | Zbl 1199.46111
[13] Zhang, Y.: Weak amenability of a class of Banach algebras. Can. Math. Bull. 44 (2001), 504-508. DOI 10.4153/CMB-2001-050-7 | MR 1863642 | Zbl 1156.46306
Partner of
EuDML logo